# SDR SIMA200805107

- Difficulty date: February 18, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 10,777 hours, 7,978 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3663, CREW REPORTED SMOKE IN THE CABIN, PASSENGERS CONFIRMED VISIBLE SMOKE.  AIRCRAFT REMOVED FROM SERVICE.  GROUND RAN AIRCRAFT IN VARIOUS POWER CONFIGURATIONS USING BOTH ENGINE AND APU BLEEDS TO SUPPLY PACKS.  INSPECTED ACM AREA.  POSITIONED AIRCRAFT IN DIFFERENT HEADINGS WITH RESPECT TO WIND.  COULD NOT DUPLICATE, SMOKE IN CABIN.  AIRCRAFT RETURN TO SERVICE.
